MathSciNet Relay Station
MathSciNet bibliographic data
MR2051390 37F10 (37F50)
Petersen, C. L.; Zakeri, S. On the Julia set of a typical quadratic polynomial with a Siegel disk. Ann. of Math. (2) 159 (2004), no. 1, 1–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement